Restylane and botox after radiation on face?

I had radiation on my face five months ago, and it has left my skin quite wrinkled. Is it safe to use fillers and Botox? Apart from the wrinkles, my skin looks normal.

Doctor Answers 3

Injections after Facial Radiation

I would definitely double check with your oncologist to see if these injections are alright.  Botox would definitely be fine but depending on the location of the other injectables I would double check. Best, Dr. Green

Fillers after radiation

There can be decreased vascular tissue after radiation and changes such as loss of fat and thinning of the skin may not be apparent for many months after treatment.  Botox should pose no risk what so ever at this stage.  I would consult with your oncologist about timing and location of fillers.   Depending on the type and extent of radiation, it may be prudent to wait.

Kyle Coleman, MD
New Orleans Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

Fillers and Botox after radiation

There are no issues with using Botox or fillers after radiation or chemotherapy. Your dermatologist will determine the best & safest treatment options for you.

Benjamin Barankin, MD
Toronto Dermatologic Surgeon
4.9 out of 5 stars 44 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.